# SDR UPS00833633

- Difficulty date: August 8, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 66,183 hours, 43,735 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT PIT DUCT TORQUE BOX ATTACH ANGLE CRACKED AT LWR RADIUS FWD SIDE OF STA 1000 FLOORBEAM 2 INCHES I/B OF STANCHION.  REMOVED CRACKED ANGLE, FABBED NEW ANGLE IAW DAC DWG 5644699, ALODINED AND PRIMED IAW DC8 SRM 51-1-8 AND INSTALLED ANGLE IAW DC8 SRM 51-1-21.
